Static large deviations for a reaction–diffusion model

J. Farfán, C. Landim, K. Tsunoda

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider the superposition of a symmetric simple exclusion dynamics, speeded-up in time, with a spin-flip dynamics in a one-dimensional interval with periodic boundary conditions. We prove the large deviations principle for the empirical measure under the stationary state. We deduce from this result that the stationary state is concentrated on the stationary solutions of the hydrodynamic equation which are stable.

Original languageEnglish
Pages (from-to)49-101
Number of pages53
JournalProbability Theory and Related Fields
Volume174
Issue number1-2
DOIs
Publication statusPublished - Jun 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Static large deviations for a reaction–diffusion model'. Together they form a unique fingerprint.

Cite this